May 31, 2014
I was expecting my medication to be delivered but they did not do so. unfortunately its Friday and I cannot communicate with either my doctor or delivery office till Monday. will I get a mutate virus as I cant take the medication in 4 days atleast or will I be fine??
Response from Dr. Hightow-Weidman
Hello there Rest assured, you will be fine. It is very very very unlikely that being off your meds for 4 days will cause any problems. My best advice would be to stay off all the meds and not take any partial or half doses in the interim and to talk with your provider on monday. It is really great that you are so involved in your health. All will be well. Take care LHW
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Cough After French Kissing Worried I Have HIV
- Itchy Red Spots After Drinking After Someone Sign Of HIV AIDS
- White Tongue After Oral Sex Worried I Have HIV
- Symptoms Of Vaginal Bleeding Headache Low Back Pain Cramping
- Will Cephalexin Treat Chlamydia?
- Does HIV Symptoms Reappear 6 Months After Exposure?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.